# SDR A6WA2016120544624

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 31,536 hours, 30,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R332353S
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST IS CRACKED ON LOWER OB ANGLE.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-21.
